# SDR GTIA2024021037890

- Difficulty date: February 6, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 13,626 hours, 5,671 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AT 36000FT AND AFTER LANDING-REF TSM 71-00-00-810-847-A TROUBLESHOOT AFTER FUMES IN CABIN. ACCOMPLISHED EO 7100-2301 ON ENG #1 & #2. ACCOMPLISHED TI 7200-1926 ON ENG #1. NO FURTHER DEFECTS NOTED A/C IS OKAY FOR CONT. SVC
